# SDR FDEA201701280276

- Difficulty date: January 28, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N732FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 713
- Aircraft time: 42,455 hours, 21,933 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53612519202
- Condition: Corroded
- Location: Frames 10-12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 10 - 12 FLOOR SUPPORT FOUND CORRODED.  .REMOVE CORROSION IAW SRM 51-74-10 . FOUND TO BE OUT OF LIMITS. REPAIRED IAW SRM 53-12-15/201 PARA.4.G, FIG207  MAJOR REPAIR IAW 6-2-100.
